Shafarevich, Andrei Igorevich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 38
Presentations: 20

Number of views:
This page:4575
Abstract pages:11403
Full texts:2785
Corresponding member of RAS
Doctor of physico-mathematical sciences (2000)
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. V. Tsvetkova, A. I. Shafarevich, “Asymptotics of the Solution of a Wave Equation with Radially Symmetric Velocity on the Simplest Decorated Graph with Arbitrary Boundary Conditions at the Gluing Point”, Mat. Zametki, 107:3 (2020),  442–453  mathnet
2. V. E. Nazaikinskii, A. I. Shafarevich, “Maslov's Canonical Operator in Problems on Localized Asymptotic Solutions of Hyperbolic Equations and Systems”, Mat. Zametki, 106:3 (2019),  424–435  mathnet  elib; Math. Notes, 106:3 (2019), 402–411  isi  scopus
3. Anna I. Allilueva, Andrei I. Shafarevich, “Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics”, Regul. Chaotic Dyn., 24:6 (2019),  671–681  mathnet  isi  scopus
4. Anna I. Allilueva, Andrei I. Shafarevich, “Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics”, Regul. Chaotic Dyn., 24:1 (2019),  80–89  mathnet  isi  scopus
5. A. I. Shafarevich, “Lagrangian Tori and Quantization Conditions Corresponding to Spectral Series of the Laplace Operator on a Surface of Revolution with Conical Points”, Tr. Mat. Inst. Steklova, 307 (2019),  319–327  mathnet; Proc. Steklov Inst. Math., 307 (2019), 294–302  scopus
6. Andrei I. Shafarevich, “The Maslov Complex Germ and Semiclassical Spectral Series Corresponding to Singular Invariant Curves of Partially Integrable Hamiltonian Systems”, Regul. Chaotic Dyn., 23:7-8 (2018),  842–849  mathnet  isi  scopus
7. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of the Maslov canonical operator in singular charts”, Izv. RAN. Ser. Mat., 81:2 (2017),  53–96  mathnet  mathscinet  elib; Izv. Math., 81:2 (2017), 286–328  isi  scopus
8. A. I. Allilueva, A. I. Shafarevich, “Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics”, Mat. Zametki, 102:6 (2017),  807–815  mathnet  elib; Math. Notes, 102:6 (2017), 737–745  isi  scopus
9. D. V. Nekhaev, A. I. Shafarevich, “A quasiclassical limit of the spectrum of a Schrödinger operator with complex periodic potential”, Mat. Sb., 208:10 (2017),  126–148  mathnet  mathscinet  elib; Sb. Math., 208:10 (2017), 1535–1556  isi  scopus
10. A. I. Allilueva, A. I. Shafarevich, “Nonstandard characteristics and localized asymptotic solutions of a linearized magnetohydrodynamic system with small viscosity and drag”, TMF, 190:1 (2017),  191–204  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:1 (2017), 164–175  isi  scopus
11. A. V. Tsvetkova, A. I. Shafarevich, “The Cauchy Problem for the Wave Equation on Homogeneous Trees”, Mat. Zametki, 100:6 (2016),  923–931  mathnet  mathscinet  elib; Math. Notes, 100:6 (2016), 862–869  isi  scopus
12. A. I. Alillueva, A. I. Shafarevich, “Asymptotic Solutions of a Magnetohydrodynamic System which Describe Smoothed Discontinuities”, Mat. Zametki, 99:6 (2016),  803–819  mathnet  mathscinet  elib; Math. Notes, 99:6 (2016), 795–809  isi  scopus
13. Vsevolod L. Chernyshev, Anton A. Tolchennikov, Andrei I. Shafarevich, “Behavior of Quasi-particles on Hybrid Spaces. Relations to the Geometry of Geodesics and to the Problems of Analytic Number Theory”, Regul. Chaotic Dyn., 21:5 (2016),  531–537  mathnet  mathscinet  zmath  isi  elib  scopus
14. V. P. Maslov, A. I. Shafarevich, “Fomenko invariants in the asymptotic theory of the Navier–Stokes equations”, Fundam. Prikl. Mat., 20:3 (2015),  191–212  mathnet  mathscinet  elib; J. Math. Sci., 225:4 (2017), 666–680
15. Anna I. Allilueva, Andrei I. Shafarevich, “Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field”, Regul. Chaotic Dyn., 20:6 (2015),  691–700  mathnet  mathscinet  isi  scopus
16. A. I. Esina, A. I. Shafarevich, “Asymptotics of the Spectrum and Eigenfunctions of the Magnetic Induction Operator on a Compact Two-Dimensional Surface of Revolution”, Mat. Zametki, 95:3 (2014),  417–432  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 374–387  isi  elib  scopus
17. V. P. Maslov, A. I. Shafarevich, “Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations”, TMF, 180:2 (2014),  245–263  mathnet  mathscinet  elib; Theoret. and Math. Phys., 180:2 (2014), 967–982  isi  elib  scopus
18. A. I. Esina, A. I. Shafarevich, “Quantization Conditions on Riemannian Surfaces and the Semiclassical Spectrum of the Schrödinger Operator with Complex Potential”, Mat. Zametki, 88:2 (2010),  229–248  mathnet  mathscinet  elib; Math. Notes, 88:2 (2010), 209–227  isi  scopus
19. A. A. Tolchennikov, V. L. Chernyshev, A. I. Shafarevich, “Asymptotic properties and classical dynamical systems in quantum problems on singular spaces”, Nelin. Dinam., 6:3 (2010),  623–638  mathnet
20. T. A. Filatova, A. I. Shafarevich, “Semiclassical spectral series of the Schrödinger operator with a delta potential on a straight line and on a sphere”, TMF, 164:2 (2010),  279–298  mathnet; Theoret. and Math. Phys., 164:2 (2010), 1064–1080  isi  scopus
21. J. Brüning, S. Yu. Dobrokhotov, R. V. Nekrasov, A. I. Shafarevich, “Propagation of Gaussian wave packets in thin periodic quantum waveguides with a nonlocal nonlinearity”, TMF, 155:2 (2008),  215–235  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:2 (2008), 689–707  isi  scopus
22. S. Yu. Dobrokhotov, B. Tirozzi, A. I. Shafarevich, “Representations of Rapidly Decreasing Functions by the Maslov Canonical Operator”, Mat. Zametki, 82:5 (2007),  792–796  mathnet  mathscinet  zmath  elib; Math. Notes, 82:5 (2007), 713–717  isi  scopus
23. V. L. Chernyshev, A. I. Shafarevich, “Semiclassical Spectrum of the Schrödinger Operator on a Geometric Graph”, Mat. Zametki, 82:4 (2007),  606–620  mathnet  mathscinet  zmath  elib; Math. Notes, 82:4 (2007), 542–554  isi  scopus
24. J. Brüning, R. V. Nekrasov, A. I. Shafarevich, “Quantization of Periodic Motions on Compact Surfaces of Constant Negative Curvature in a Magnetic Field”, Mat. Zametki, 81:1 (2007),  32–42  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 28–36  isi  scopus
25. S. V. Galtsev, A. I. Shafarevich, “Spectrum and Pseudospectrum of non-self-adjoint Schrödinger Operators with Periodic Coefficients”, Mat. Zametki, 80:3 (2006),  356–366  mathnet  mathscinet  zmath  elib; Math. Notes, 80:3 (2006), 345–354  isi  scopus
26. S. V. Galtsev, A. I. Shafarevich, “Quantized Riemann surfaces and semiclassical spectral series for a non-self-adjoint Schrödinger operator with periodic coefficients”, TMF, 148:2 (2006),  206–226  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 148:2 (2006), 1049–1066  isi  elib  scopus
27. V. P. Maslov, A. I. Shafarevich, “On Asymptotic Solutions of Nonlinear Equations in the Presence of Turning Points”, Differ. Uravn., 40:5 (2004),  686–691  mathnet  mathscinet; Differ. Equ., 40:5 (2004), 736–741
28. S. Yu. Dobrokhotov, A. I. Shafarevich, “Tunnel Splitting of the Spectrum of the Beltrami–Laplace Operators on Two-Dimensional Surfaces with Square Integrable Geodesic Flow”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  67–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 133–134  isi
29. A. I. Shafarevich, “The Navier–Stokes equations: Asymptotic solutions describing tangential discontinuities”, Mat. Zametki, 67:6 (2000),  938–949  mathnet  mathscinet  zmath; Math. Notes, 67:6 (2000), 792–801  isi
30. A. I. Shafarevich, “Differential equations on graphs that describe asymptotic solutions of Navier–Stokes equations localized in a small neighborhood of a curve”, Differ. Uravn., 34:8 (1998),  1119–1130  mathnet  mathscinet; Differ. Equ., 34:8 (1998), 1124–1134
31. V. P. Maslov, A. I. Shafarevich, “Asymptotic theory of localized solutions of Navier–Stokes equations with small viscosity”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 6,  16–18  mathnet  mathscinet  zmath
32. A. I. Shafarevich, “Behavior of rapidly decreasing asymptotic solutions of linearized Navier–Stokes equations $t\to\infty$”, Mat. Zametki, 55:6 (1994),  124–145  mathnet  mathscinet  zmath; Math. Notes, 55:6 (1994), 632–647  isi
33. S. Yu. Dobrokhotov, A. I. Shafarevich, “Some asymptotic solutions of linearized Navier–Stokes equations”, Mat. Zametki, 53:1 (1993),  25–35  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 19–26  isi
34. S. Yu. Dobrokhotov, A. I. Shafarevich, “Parametrix and the asymptotics of localized solutions of the Navier-Stokes equations in $\mathbf{R}^3$, linearized on a smooth flow”, Mat. Zametki, 51:1 (1992),  72–82  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 47–54  isi
35. S. Yu. Dobrokhotov, P. N. Zhevandrov, V. P. Maslov, A. I. Shafarevich, “Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients”, Mat. Zametki, 49:4 (1991),  31–46  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 355–365  isi
36. A. I. Shafarevich, “Quasiclassical scattering of wave packets on a narrow band in which the potential rapidly changes”, Mat. Zametki, 45:1 (1989),  106–114  mathnet  mathscinet  zmath; Math. Notes, 45:1 (1989), 72–77  isi
37. S. Yu. Dobrokhotov, A. I. Shafarevich, “Quasiclassical asymptotics in the problem of the scattering of wave packets by a rapidly changing potential of the form $-2\vert \nabla\Phi\vert ^2/ch^2(\Phi (x)/h)+V_0(x)$”, Dokl. Akad. Nauk SSSR, 295:6 (1987),  1347–1351  mathnet  mathscinet  zmath

38. M. I. Zelikin, A. O. Ivanov, B. S. Kashin, A. S. Mishchenko, Yu. V. Nesterenko, A. A. Oshemkov, F. Yu. Popelenskii, V. A. Sadovnichii, A. A. Tuzhilin, V. N. Chubarikov, A. I. Shafarevich, A. N. Shiryaev, “Academician Anatolii Timofeevich Fomenko”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 6,  66–68  mathnet

Presentations in Math-Net.Ru
1. Дифференциальные операторы и эволюционные уравнения на сингулярных пространствах. Связь с геометрией геодезических и задачами аналитической теории чисел
A. I. Shafarevich

March 5, 2020 18:30
2. Lagrangian manifolds and modifications of Maslov's canonical operator, corresponding to localized solutions of hyperbolic systems
A. I. Shafarevich
December 24, 2019 15:00   
3. Differential Operators and Dynamics of Localized Quantum States on Singular Spaces of Variable Dimension. Relation to the Behaviour of Geodesics and to Certain Problems of Analytic Number Theory
A. I. Shafarevich
Principle Seminar of the Department of Probability Theory, Moscow State University
October 9, 2019 16:45
4. Лагранжевы многообразия и правила квантования, соответствующие спектральным сериям оператора Лапласа на поверхности с конической точкой
A. I. Shafarevich
International conference "8th Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics"
September 20, 2019 11:05   
5. Лагранжевы многообразия и волновые фронты, соответствующие локализованным решениям гиперболических систем
A. I. Shafarevich
December readings in Tomsk
December 12, 2018 14:00   
6. Laplacians and wave equations on two-dimensional polyhedra
A. I. Shafarevich
Internaional conference «Modern Mathematical Physics. Vladimirov-95»
November 12, 2018 16:00   
7. Properties of harmonic functions and solutions of the wave equation on polyhedra
A. I. Shafarevich
Dynamics in Siberia - 2018
February 28, 2018 12:40
8. An example for the diffusion approximation method as applied to the density function of a one-dimensional oscillator
S. Dobrokhotov, A. Shafarevich
Dynamics in Siberia - 2018
February 27, 2018 15:00
9. Гармонические функции, спектральная геометрия и волновые фронты на двумерных многогранниках
A. I. Shafarevich
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
February 20, 2018 15:00
10. Условия квантования на римановых поверхностях и статистика кулоновского газа
A. I. Shafarevich

December 22, 2017 11:10   
11. Лапласианы и волновое уравнение на многогранниках
A. I. Shafarevich
Differential operators on singular spaces, algebraically integrable systems and quantization
September 18, 2017 18:40
12. Laplacians and wave equations on hybrid spaces. Relations to the behavior of geodesics and to the problems of analytic number theory
A. I. Shafarevich
"Algebra, algebraic geometry, and number theory". Memorial conference for academician Igor Rostislavovich Shafarevich
June 5, 2017 11:10   
13. Распространение квантовых частиц на гибридных пространствах. Связь с поведением геодезических и с задачами аналитической теории чисел
A. I. Shafarevich
Knots and Representation Theory
March 14, 2017 18:30
14. Propagation of localized quantum states on singular manifolds
Andrei Shafarevich
New Trends in Mathematical and Theoretical Physics
October 3, 2016 13:00   
15. Differential operators, geodesic curves and dynamics of localized quantum states on singular spaces
A. I. Shafarevich
Steklov Mathematical Institute Seminar
June 16, 2016 16:00   
16. Асимптотические решения уравнений Навье–Стокса и топологические инварианты векторных полей и лиувиллевых слоений
V. P. Maslov, A. I. Shafarevich
Conference "Mathematical Physics. Vladimirov-90" dedicated to the 90th anniversary of academician V. S. Vladimirov
November 14, 2013 10:30   
17. Quantization conditions on Riemann surfaces and spectral series of non-self-adjoint operators
A. I. Shafarevich, A. I. Esina
Complex analysis and mathematical physics
October 14, 2013 16:00
18. Quasi-classical dynamics on singular spaces
A. I. Shafarevich
Differential geometry and applications
February 25, 2013 16:45
19. Properties of quantum packets and classical Hamiltonian systems on graphs and decorated graphs
A. I. Shafarevich
Complex analysis and mathematical physics
October 17, 2011 16:00
20. Quantization conditions on Riemann surfaces and asymptotic spectrum of the induction operator on the surface of revolution
A. I. Shafarevich
International conference "ALGEBRAIC GEOMETRY: Methods, Relations, and Applications" dedicated to the 70th birthday anniversary of Andrei Nikolaevich Tyurin
February 25, 2010 10:30   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020